VDC test kit slider
VDC-Banner-new_468
my dauughter has autism and i have been treating her with 10,000 IU's of D3 her levels became twom high and her recent bloodtest showed her level at 160ngs i habe stopped all D3 but me question is that she was also taking magnesium and this was really helping her as well can I continue giving her the magnesium or will that effect her D3 and increase it more? thank you so much for your help

Asked by  angel12 on February 8, 2019

Answers
  •  angel12 on

    See title

    Answered by  angel12 on
  •  angel12 on

    also I had been treating her with the vitamin D for 5 months before giving her the magnesium. I only began giving her the magnesium in November and within weeks saw such an amazing improvement.

    Answered by  angel12 on
  •  IAW on

    No, you do not have to stop the magnesium. I am glad it was helping. Vitamin D uses a lot of magnesium and if there is not enough magnesium, then Vitamin D cannot perform vital functions.
    Every two to three weeks, if you do not take anymore Vitamin D or get any sunshine, levels should decrease by half of what they were. So the 160ng/ml would become 80ng/ml in 2-3 weeks.
    My point is are you going to retest and if so when? For children with Autism we usually recommend a level of 80ng/ml. My “guess” when you restart the Vitamin D would be to try 5000iu and retest in 8 weeks or if I know her weight, that may help. I do not know where you live but you may be coming up on spring/summer which may also influence D levels if she goes outside.
    If you have any more questions, just ask!

    Answered by  IAW on
  •  angel12 on

    her weight is 48 lbs i was going to retest her on March 1st. We live in Pennsylvania and she will not be getting much sunshine until May or June. Thank you so much for your help!!

    Answered by  angel12 on
  •  angel12 on

    I am sorry with so many questions. I was using a liquid Magnesium for my daughter it is called Childlife Liquid Calcium with magnesium it does contain 100 IU’s of Vitamin D will that cause a problem if I am trying to lower her vitamin D levels. Again thank you so much for all of your help!

    Answered by  angel12 on
  •  IAW on

    Don’t be sorry. Ask as many questions as you need to!
    It’s really a very small amount so if she has no symptoms of D toxicity, then I would not worry about it. (I am guessing she has no unusually symptoms or else you would have mentioned them already.) Toxicity means symptoms of hypercalcemia and I can list them if you need them.
    I meant to say in the first posting that the “official” safe Vitamin D level is 150ng/ml. You would probably have to be over 200ng/ml or more, to cause toxicity. I was not worried at the 160ng/ml level but just so you know too!
    If you have more questions, just ask!

    Answered by  IAW on

Recent Discussion

Popular Questions

December 21st is DDAY. Click here to celebrate the day with us!